# SDR 2017FA0000226

- Difficulty date: May 31, 2017
- Submitted: May 31, 2017
- Operation: General aviation
- Aircraft: N61WC
- Make and model: Piagio P180
- Aircraft serial: 3001
- Aircraft time: 164 hours, 149 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 215045
- Part serial: 1011
- Condition: Binding
- Location: Zone 700
- Part time: 164 hours, 149 cycles
- Stage of operation: LD
- How discovered: C
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD THE LEFT WHEEL GO FLAT AFTER LANDING ROLLOUT.  THIS IS THE SECOND TIME THAT IT HAS HAPPENED IN THE LAST TWO WEEKS.  UPON INSPECTION OF THE WHEEL, IT WAS NOTICED THAT THE THERMAL FUESES WERE OPEN.  AFTER CONSULTATION WITH THE AIRCRAFT MANUFACTURER, A DRAGGING BRAKE STACK WAS TO BLAME FOR THE HIGH HEAT.  PIAGGIO HAS A SECTION IN THE MAINTENANCE MANUAL TO CHECK THE DRAG OF THE BRAKE STACK AND IT FAILED THE DRAG CHECK.  IT WAS ALSO NOTED THAT THE PAINT ON THE BRAKE ASSY WAS DISCOLORED COMPARED TO THE RH BRAKE, DUE TO EXCESSIVE HEAT.  A THE AIRCRAFT WILL BE RETURNED TO SERVICE WHEN THE NEW BRAKE ASSY IS INSTALLED, BRAKE DRAG CHECK IS PERFORMED AND THE OVERHAULED WHEEL IS RETURNED.
